# SDR HAIHEEA9385

- Difficulty date: April 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54191
- Make and model: Bolkms BO105S
- Aircraft serial: S804
- System (JASC): 3453 · Long-Range Navigation (LORAN) System
- Part: Loran
- Part number: 066402600
- Condition: Defective
- Location: Cockpit
- Component: KLN88
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LORAN BACK LIGHTING INOPERATIVE ON THREE BUTTONS AND UNIT DROPPING OFF LINE WHEN VIBRATED.
